Medical Questions > Womens Health > Menstruation Forum

3 days after provera my bleeding is to heavy

User Profile
I have slight to medium bleeding for one month, started at 13th October 2012 till today 15th November 2012, i have do some testing, hytero (HSG) and Endometrial Biopsy all testing done okey but they found out that i have my uterine fibroid my gyne give me daflon to drink for 10 days start at 23 October 2012 my period stop at 9days after drinking daflon 31 October 2012 and started again to spotting at day 10 (Nov.1, 2012)then 2 November 2012 I start drinking Provera which my Gyne give me for 12days but until I have check up at 11 Nov. 2012 which still having slight to medium bleeding my Gyne told me to take the last 1 tab of provera and he told me after 10days my period will come out 3 days after drinking provera, yesterday afternoon my bleeding was to heavy need to replace pad 5times to 6 times with clotting my Gyne also give me clomid to drink at day 3 but the problem how can i know that it is already a period. It is already a period because heavier than before...please help


Did you find this post helpful?
|

User Profile
replied November 15th, 2012
Menstruation Answer A40381
Hi,
Welcome to ehealthforum,
It is difficult to comment on the exact cause for the continuous, prolonged and heavy bleeding that you describe without examining you and going ahead with further evaluation. If the bleeding has been heavy and with associated clots and abdominal cramps, it could suggest possibility of miscarriage/incomplete abortion if you had been sexually active without protection. Further evaluation must be done to rule out causes like hormonal imbalances, thyroid abnormalities, anemia, bleeding disorder, vitamin deficiencies, endometrial hyperplasia/changes, endometrial polyps, uterine fibroids, ovarian cysts, etc. If pregnancy is suspected, getting blood/serum HCG levels tested will help to confirm/rule out pregnancy accurately. If pregnancy gets ruled out, further evaluation would be done to look for underlying cause for your changed periods. Treatment as appropriate (based on examination findings and evaluation results) would be started to help you regulate your periods. Once the bleeding has been controlled and you have regular periods, then treatment with Clomid (ovulation inducer) can help with ovulation. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet.
Take care.


|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.